Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Systems of algebraic mixed difference equations


Author: Fritz Herzog
Journal: Trans. Amer. Math. Soc. 37 (1935), 286-300
MSC: Primary 39A10; Secondary 12H20
DOI: https://doi.org/10.1090/S0002-9947-1935-1501789-5
MathSciNet review: 1501789
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10, 12H20

Retrieve articles in all journals with MSC: 39A10, 12H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501789-5
Article copyright: © Copyright 1935 American Mathematical Society